# SDR SWAA2020032442789

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT  AT B .S. 400-500D, L.B.L. 22, W.L. 155         REMOVED AND REPLACED IN F.C.B FLOOR TO SIDEWALL SUPPORT AT BS 440-500D L.B.L 22, W.L 155 IAW SRM 51-40-02 PARA. 4-B AND DWG 143A7501 REV: B 59899U, 6 MARCH 20. AND SPLICE SIDEPLATE INSTALLED BTW BS 480+10 - 500D IAW SRM 53-00-53-2R-6, REPAIR 6.
